It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Skin Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-30-2012, 01:08 PM   #1
Member
(female)
 
Join Date: Feb 2009
Location: Canada
Posts: 62
lild4 HB User
skin cancer and UC

Hi,

I have a question. I am wondering if anyone with skin cancer also has Ulcerative colitis (and on Imuran).

I have UC (currently in relapse) and I have a suspicious mark on my face that has been present for about 6 weeks. I am also a redhead, freckles, and used to "fry" in my younger years.

I think I read somewhere that there might be a connection to medication and skin cancer,

I will be getting this checked just to be on the safe side. (It's reddish purple, about the size of an eraser head and never really goes away)

Thanks for any repsonses

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Acyclovir
Aldara
Aspirin
Hydrocortisone
Prednisone
  Retin-a
Temovate
Triamcinolone
Tylenol
Valium




TOP THANKED CONTRIBUTORS



Chele60 (13), JJ (5), moondine (4), bubblegirl (4), pupcake (4), mcr285 (3), vworried (3), solofelix (3), Fizzickle (3), momfromwi (2)

Site Wide Totals

teteri66 (1139), MSJayhawk (942), Apollo123 (859), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 08:01 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!